# SDR 97ZZZX2900

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N78512
- Make and model: Cessna 172K
- Aircraft serial: 17257646
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Valve
- Part number: 14190
- Condition: Out Of Adjust
- Location: Carburetor
- Component: MA4SPA
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OVERHAULED CARBURETOR FURNISHED WITH LYCOMING OVERHAULED ENGINE WOULD NOT IDLE BELOW 1,000 RPM AFTER BUILD-UP AND INSTALLATION.  CARUBURETOR WAS NEWLY OVERHAULED.  REMOVAL AND INSPECTION REVEALED THE THROTTLE PLATE WAS NOT ALIGNED CORRECTLY AND WAS BINDING ON THROAT OF CARBURETOR WHEN CLOSED AND WOULD NOT HIT IDLE STOP WITH SCREW FULLY BACKED OUT.
